# SDR ABXA010149

- Difficulty date: March 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cargo Bay
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CARGO COMPARTMENT SEAT TRACK AT RBL 30, STATION 1723 - 1746 WAS CORRODED.  MAINTENANCE INSPECTED AND INSTALLED A NEW SEAT TRACK IAW DC-8 SRM 51-3-0 AND ZANTOP DRAWING 86302.
